MathSciNet Relay Station
MathSciNet bibliographic data
MR443719 81.49
Bogomolʹnyĭ, E. B. The stability of classical solutions. Soviet J. Nuclear Phys. 24 (1976), no. 4, 449–454.; translated from Jadernaja Fiz. 24 (1976), no. 4, 861--870(Russian)
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement